MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in china.The device was returned with the batteries removed from the pack.Functional testing found the device did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing and design issue.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery, the unit was not working properly, it would not spray water out.During product evaluation and visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There was no patient harm/injury or surgical delay reported.Due diligence is complete; no further information is available.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24742071
Report Number0001526350-2026-00365
Device Sequence Number9422350
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)280202(10)80865046
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515048200
Device Lot Number80865046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown